MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. HALOGEN LAMP

OLYMPUS MEDICAL SYSTEMS CORP. HALOGEN LAMP
Model Number MD-151
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus medical systems corp.(omsc) for evaluation.Omsc confirmed the device, the filament of the device was broken.The exact cause was unknown.Omsc surmised that the reported phenomenon was occurred due to the filament of the device was broken by some cause.
 
Event or Problem Description
During preparation for using the clh-sc and the colposcope, the device (halogen lamp md-151) of the clh-sc went off.The user replaced the clh-sc to another device complete the procedure.Other detailed information was not provided.There was no report of patient injury associated with the event.
 
Additional Manufacturer Narrative
This mdr is being submitted as part of a retrospective review and remediation effort based on enhancements made to the company¿s mdr and complaint handling processes.Capas have been opened to manage the actions that are being taken to remediate this issue and ensure any required mdr reporting is completed.Correction to g3 of the initial medwatch.The aware date should be 04-nov-2020.Olympus will continue to monitor the field performance of this device.

Brand Name
HALOGEN LAMP
Common Device Name
HALOGEN LAMP
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
Manufacturer Contact
kazutaka matsumoto
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8-507
JA   192-8507
426425177
MDR Report Key11168614
Report Number8010047-2021-01358
Device Sequence Number2551697
Product Code FDS
UDI-Device Identifier04953170064319
UDI-Public04953170064319
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K002231
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMD-151
Device Lot Number98R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/16/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2020
Supplement Date Received by Manufacturer10/02/2022
Initial Report FDA Received Date01/14/2021
Supplement Report FDA Received Date10/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown